MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET DBI; OXIMETER

MASIMO - 52 DISCOVERY RD SET DBI; OXIMETER
Model Number 4052
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the device provided low/inconsistent readings.The reading was also fluctuating, not a stable reading.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was investigated.Visual inspection passed with no physical damage observed.The sensor failed continuity tests using a tester and a damaged eeprom trace was found at the rd15 connector.When the returned sensor was tested with a radical-7 touchscreen device and rd rainbow set md20-05 cable, "no sensor connected" error message was displayed.No audible or visual alarms were provided and the sensor led did not illuminate.An additional sensor of the same lot was returned which passed visual inspection, continuity tests, and functioned as designed., corrected data: e1 (b)(6).
 
Event or Problem Description

Brand Name
RD SET DBI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9742302
Report Number3011353843-2020-00024
Device Sequence Number11383515
Product Code DQA
UDI-Device Identifier00843997014298
UDI-Public00843997014298
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4052
Device Catalogue Number4052
Device Lot Number19FLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1